# SDR AALA20021333

- Difficulty date: September 20, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT ROW 31 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
